MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their air compressor to their advantage plus endoscope reprocessing system was damaged subsequently causing procedures to be postponed.No report of injury.
 
Additional Manufacturer Narrative
The air compressor delivers proper air flow and pressure for correct system operation.No issues were noted with the function or operation of the advantage plus endoscope reprocessing system.The advantage plus was installed in 2022 and is not under steris service agreement for maintenance activities; the user facility is responsible for all maintenance activities.The air compressor subject of the reported event was replaced by the user facility and the advantage plus endoscope reprocessing system and the air compressor were returned to service.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23438888
Report Number2150060-2025-00033
Device Sequence Number8533842
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)220311
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown